Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate + orthostatic hypotension (30mg/day) SLS

Posted by Vincent_QC on December 26, 2008, at 21:38:01

In reply to Re: Parnate + orthostatic hypotension (30mg/day) Vincent_QC, posted by SLS on December 26, 2008, at 16:24:09

> I found that the hypotension produced by Parnate resolved with the passage of time. The first time I tried it, I began nearly fainting once I reached 60mg. It mitigated after a few days and then resolved almost entirely after a few weeks. In the more recent past, I have been able to progress to 150mg without experiencing hypotension at all. I now take 80mg.
>
> Just one stubborn person...
>
>
> - Scott

Hi Scoot ;-)
So you din't experienced orthostatic hypotension before 60mg? I had a lot of hypotension on Nadil back in 2007,only at 90mg, the recommended dosage I think...and it never fade away with time (3 months)...so I guess i'm more predisposed to do ortho hypo than you...

I'm just at 30mg of Parnate, so it's why I found it to be a very low dosage to experience orthostatic hypotension no? On other hands, it's write in the official facts sheet .pdf document from GSK website for the parnate that orthostatic hypotension is a MAJOR side-effect, with 30mg dose and more...

I also found that this side-effect is on and off and it tend to decrease a little bit day after day. The weird thing with the Parnate is that one day I feel really tired and I experience a lot of orthostatic hypotension and high blood pressure and the day after I feel in great shape...That's strange no?

I hope the Ortho Hypo will fade away with times, like you experienced ;-) I feel this time I will be able to do something with my social phobia.

Yeah, the Parnate have a lot of side-effects (Less than all SSRI's...), well on me, I found it to be very sedating, except if I take the whole 30mg dose in one shoot but if I do this it worse my orthostatic hypotension. I also eat more on it so I gain weight as usual...and my eyes burn... I have to buy some eyes drops I think...but again that's only me, I always have differents side-effects, at least differents than the ones on the official list.

No, i'm not feeling a lot of benefits from the Parnate already, I don't feel more energic and I don't get more motivation to do things or going outside, in fact, I have to deal with extreme "fatigue" and I have to get motivated a lot to just do my regular routine (take my shower, clean my room and the house, do some laundry and go take a coffe with a friend at night...), most of the time, I just wait at the evening to take my shower, put some clean clothes and go out with my friend...during the day, I return often in my bed and i'm very lazy...

For now, the Parnate help me to reduce my intake of valium, I feel less the "craving" for benzo drugs on the Parnate so it make it a good potential medecine of choice for a long term treatment.

Ok, I continue to take my Valium, because if I don't do it, I have this fraking sensation inside my head, like I will do a seizure...but I reduce my intake of 5mg in 6 days...I was on 20mg/day of Valium before, now i'm only at 15mg.

Today, I had a family dinner for Christmas with a lot of uncles, aunts, cousins, cousines and childs and I take only 2.5mg before I go there. Last year I didn't go at all because I didn't had the courage to do it... Yeah, I was a lot shy, I just sit a a table with my sisters, I don't say hi at first to the people there, I wait after my sister to go take a plate of foods on the buffet , I don't talk a lot to my cousins and cousines...or play with childs...but I go there and it was a kind of improve for me... Anyway, out of subject again...sorry...

Can I ask you a question? Why you taked a high amount of Parnate like this? 150mg for me, it seem to be a high dose...80mg seem to be a more normal dose now...I hope you're feeling ok now ;-)

I plan to up the dose to a maximum of 60mg...cause my psychiatrist is very reticent about a more high dose than this, and also because it's too soon to see if 30 mg will be enought for me, i'm on 30mg only since 6 days.

Well thanks for your answer and the fact that you share your experience with me ;-) You give me some hope ;-)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vincent_QC thread:870680
URL: http://www.dr-bob.org/babble/20081223/msgs/870958.html